St. Paul Brands launches two pain relievers

GARDEN GROVE, Calif. St. Paul Brands recently announced the introduction of tw effervescent pain-relieving products—AcetaDrink and AsperDrink.

The effervescent analgesics—AcetaDrink contains 500 mg of acetaminophen and AsperDrink 81 mg of aspirin—represent an alternative to the pill-averse consumer looking for moderate pain relief.

The effervescents, which taste like soda according to St. Paul Brands, also ensure faster delivery of the analgesic as compared to tablets.

Suggested retail price for AcetaDrink is $6.99 for a box with three doses. AsperDrink sells for a suggested $6.49.

Login or Register to post a comment.